Department of Mathematics
University of Rochester
Rochester NY 14627
Office: Hylan 805
I am an associate professor at the University of Rochester. I received a PhD from UC Berkeley in 2009 where I studied under the supervision of
Curriculum Vitae (pdf)
Random tilings, determinantal point processes and random matrix theory, asymptotic representation theory and asymptotic combinatorics.
Publications and preprints
The limit shape of the Leaky Abelian Sandpile model
(with I. Alevy),
Random gap processes and asymptotically complete sequences
(with E. Brown-Crossen and J. Pakianathan),
Rigidity, graphs and Hausdorff dimension
(with N. Chatzikonstantinou, A. Iosevich and J. Pakianathan).
Turning point processes in plane partitions with periodic weights of arbitrary period
Progress in Mathematics
Existence of similar point configurations in thin subsets of R^d
(with A. Greenleaf and A. Iosevich).
, 297:855–865, 2021.
GUE corners limit of q-distributed lozenge tilings
(with L. Petrov).
Electronic Journal of Probability
, Volume 22 (2017), paper no. 101, 24 pp.
Symmetrizing Tableaux and the 5th case of the Foulkes Conjecture
(with M. Cheung, C. Ikenmeyer).
Journal of Symbolic Computation
, 80 (2017) 833-843.
Plane partitions with two-periodic weights
Letters in Mathematical Physics
, 104(9):1053-1078, 2014.
Entropy of Schur-Weyl measures
Annales de l'Institut Henri Poincaré
, 50(2):678-713, 2014.
Entropy and the Shannon-McMillan-Breiman theorem for beta random matrix ensembles
(with A. Bufetov, M. Shcherbina, A. Soshnikov),
Journal of Statistical Physics
, 152(1):1-14, 2013.
Asymptotics of the maximal and the typical dimensions of isotypic components of tensor representations of the symmetric group
European Journal of Combinatorics
, 33(7):1631-1652, 2012.
Scaling limits of random skew plane partitions with arbitrarily sloped back walls
Communications in Mathematical Physics
, 305(3):711-739, 2011.
Random skew plane partitions with a piecewise periodic back wall
(with C. Boutillier, N. Reshetikhin, P. Tingley.),
Annales Henri Poincaré
. 13(2):271-296, 2012.
Scaling limits of random skew plane partitions
. PhD Thesis, University of California, Berkeley, 2009.
UR Probability Graduate Students
UR Probability page
UR Math Department